# SDR AALA20020771

- Difficulty date: May 19, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, FOUND FORWARD RIGHT EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  REPAIRED BROKEN WIRE FOR FORWARD RIGHT EMERGENCY ESCAPE PATH LIGHTING PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
